MathSciNet Relay Station
MathSciNet bibliographic data
MR2318414 (2008k:60024) 60C05 (05C80 60F17 60J80)
Weill, Mathilde Asymptotics for rooted bipartite planar maps and scaling limits of two-type spatial trees. Electron. J. Probab. 12 (2007), no. 31, 887–925.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement